# SDR 08FDEA02845

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- Aircraft time: 51,633 hours, 42,677 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185702
- Condition: Cracked
- Location: Rws 656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, STR 10 CRACKED AT WS 656.5, ITEM IS AD DRIVEN, IF CRACKS EXCEED LIMITS IN SECTION II, FIG 12, CONTACT FED EX STRUCTURES ENGINEERING FOR REPAIR INSTRUCTIONS PER WORK CARD E7-5710-7-4322.  STOP DRILLED CRACK, VERIFIED CRACK TERMINATION AT STOP DRILL, LOCATED AND DRILLED REPAIR ANGLES AND RADIUS FILLERS AND INSTALLED ALL REPAIR PARTS.  REF EO NR 7-5710-7-4322/FIG NR 18.  CLASSIFIED AS A MAJOR REPAIR.
